# SDR SWI2023F00559

- Difficulty date: October 11, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N727SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10191
- Aircraft time: 48,096 hours, 31,689 cycles
- System (JASC): 5751 · Ailerons
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CHAFE DAMAGE TO LH AILERON UPPER AND LOWER LEADING-EDGE SKINS/SHROUDS.   (C-CHECK RO 12/04/2023)   REMOVED AND REPLACED LH AILERON LOWER OUTBOARD SHROUD / SKIN AND INSTALLED 1 EA. NEW SHROUD / SKIN P/N CC670-13054-1, REF. DWG# CC670-13000, REV. D CRJ700 SRM 51-42-06-001-001-A01, AND CRJ700 SRM 51-42-20-001-001-A01. M-337 AND SKYWEST TASK CARD 51-900-1002-SKY COMPLIED WITH.
